# SDR AALA20171204005

- Difficulty date: December 4, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS IN BASE MAINTENANCE. CORROSION ON WEB AFT OF STATION 986. REPLACED WEB PER AARD 51-00-05-1 AND DRAWING 147A5712.
